# SDR ANCF2014011000181

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N401AV
- Make and model: Airbus A320-214
- Aircraft serial: 4001
- Aircraft time: 12,069 hours, 10,832 cycles
- Engine: Cfmint CFM565B4
- Engine time: 12,069 hours, 10,832 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO ENG THRUST ASYMMETRY TAKEOFF WAS DISCONTINUED.  IAW AMM 73-29-00-410-040A THE TEST ENG FADEC 1 TO 2 WAS PERFORM, NO FAIL.  THE TEST FADES WAS ACCOMPLISHED.
